Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 21, Number 4 (2017), 767-789.
Blow up Solutions to a System of Higher-order Kirchhoff-type Equations with Positive Initial Energy
In this paper we investigate blow up property of solutions for a system of nonlinear higher order Kirchhoff equations with nonlinear dissipations and positive initial energy. Some estimates for lower bound of the blow up time are also given. This improves and extends the blow up results in  by Liu and Wang (2006) and Gao et al.  (2011).
Taiwanese J. Math., Volume 21, Number 4 (2017), 767-789.
Received: 29 July 2015
Revised: 13 October 2016
Accepted: 2 December 2016
First available in Project Euclid: 27 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35B44: Blow-up 35G61: Initial-boundary value problems for nonlinear higher-order systems 35L35: Initial-boundary value problems for higher-order hyperbolic equations 35L75: Nonlinear higher-order hyperbolic equations
Peyravi, Amir. Blow up Solutions to a System of Higher-order Kirchhoff-type Equations with Positive Initial Energy. Taiwanese J. Math. 21 (2017), no. 4, 767--789. doi:10.11650/tjm/6623. https://projecteuclid.org/euclid.twjm/1501120834